# SDR SWAA2022030262214

- Difficulty date: January 9, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST. CRACKED LOWER CORD COMMON TO FUEL __ TANK STA 663 ;LBL9; WL165 / REPAIRED CRACKED LOWER CHORD COMMON TO FUEL TANK BS 663 LBL 8 WL 165 PER ER 19-01358 REV IR AND EA 1-757-1587 REV IR
